Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have ovarian cyst, taking cap, getting loose motion, severe stomach pain. Is it related to cyst?

hello jan , i was known to hav right ovarian cyst of 5cm in size. the doctor has given me tablets for treatment. next week , i wil be havin an appointment to chek whethr the cyst has gone.. today i was havin loose motion , n severe sudden stomach pain ...would lik to knw, is it related to d cyst...n i fear whethr d cyst has ruptured...
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
Hi, Thank you for the query...This ovarian cyst just based on your findings seems to be a simple cyst which should not cause any problem..Apart from that there are no medicines which can dissolve the cyst..It has to be kept under follow up with serial ultrasonography. What is your age..Did you complete your family...The symptoms you have at present may be related to colitis
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor